# SDR SWAA2015060540389

- Difficulty date: April 21, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 42,941 hours, 26,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT WATER SERVICE PANEL CUT OUT FWD HINGE, APPROX STATION 967 - 986, STRINGER 24R.  REPAIRED SKIN IAW EA.
